# SDR DALA2025021801212

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CABIN SEAT TRACK CORROSION AT FR 37.1 TO 37.2, Y-450. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 51-72-11. (0816376)
